# SDR AALA201610229003

- Difficulty date: October 20, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 19,717 hours, 16,522 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE BELOW LIMITS. SERVICED THE ASSIST BOTTLE IAW AMM 5212-51.
